MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1188HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1188HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1188210105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: poor image.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: the most likely root cause of this issue could be wear and tear since this camera head has been on the field for over eight years and the cable for two and repeated sterilizations may result in degradation of the unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the image was dark.The procedure was completed successfully.

Brand Name
PKG, 1188HD CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9077839
Report Number0002936485-2019-00399
Device Sequence Number16765684
Product Code GCJ
UDI-Device Identifier07613327063332
UDI-Public07613327063332
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1188210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1